Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Persisting feeling of motion in head, stiffness in neck, numbness in forehead, taking ezeepam, etilaam, valance. Suggestion?

Hello sir I am feeling motion in my head and stiffness in neck ,my doctor earlier gives me vertin for it,i feel numbness in forehead and feel like passaway that moment but after 4-5 weeks he gives me ezeepam-10mg,etilaam-0.5mg,valance-od 500mg.Now arround eight months are passed but still i need to take the same medicine regularly.Please suggest what i have to do.
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dear Neelgagan
My suggestion to you is that you consult an ENT specialist asap as most of the "feeling motion" episodes are due to the involvement of the labrynthine system in your ear. vertigo is a very vast symptom so it is exactly hard to tell you exactly what is going on. If you can give more details maybe we can get closer to a diagnosis, but you will need to run a few tests. please do tell me your age, gender and more details about the motion. Do you see objects around you moving or you get the feeling that you are moving? is the movement in circles or verticle?

Take good care of your self

Thank you
Answered: Tue, 12 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor